# SDR 2006FA0000872

- Difficulty date: August 4, 2006
- Submitted: August 31, 2006
- Operation: General aviation
- Aircraft: N4QB
- Make and model: Hwksly HS125400F
- Aircraft serial: 25255
- Aircraft time: 12,446 hours, 15,394 cycles
- Engine: Garrtt TFE731*
- Engine time: 7,788 hours, 6,890 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pump
- Part number: 65WE0103036
- Part serial: A12A5D3
- Condition: Failed
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC SYS FAILURE RESULTING IN LOSS OF HYDRAULIC FLUID.  IN FLIGHT DIVERT AFTER DEPARTURE, AFTER ALTERNATE LANDING GEAR/ FLAP EXTNESION.  LT HYDRAULIC SYSTEM PRESSURE LOW LIGHT ILLUMINATED ON TAKEOFF AFTER 80 KTS, CONTINUED TAKEOFF.  AFTER COMPLETING HYDRAULIC FAILURE CHECK LIST, DETERMINED THERE WAS A HYDRAULIC LEAK.  DECLARED AN EMERGENCY AND DIVERTED.  COMPLETED THE HYDRAULIC LOSS CHECKLIST, WHICH BASICALLY INVOLVED PUMPIN GHE LANDING GEAR DOWN AND FLAPS TO POSITION.  LANDED WITHOUT INCIDENT, STOPPED ON THE RUNWAY.  REPLACED 2 PASSENGERS, PINNED THE LANDING GEAR AND TOWED THE AC TO THE FBO RAMP.   (K)
